Contestability and the Indeterminacy of Free-Entry Equilibria
Claude D’Aspremont,
Rodolphe Dos Santos Ferreira and
Louis-André Gérard-Varet
Authors registered in the RePEc Author Service: Claude d'Aspremont
The Japanese Economic Review, 2000, vol. 51, issue 1, 72-83
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://hdl.handle.net/10.1111/1468-5876.00139 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Contestability and the indeterminacy of free-entry equilibria (2000)
Working Paper: Contestability and the indeterminacy of free entry equilibria (1997) 
Working Paper: Contestability and the Indeterminacy of Free Entry Equilibria (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecrev:v:51:y:2000:i:1:p:72-83
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1352-4739
Access Statistics for this article
The Japanese Economic Review is currently edited by Akira Okada
More articles in The Japanese Economic Review from Japanese Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().